# SDR DALA2022062104340

- Difficulty date: June 18, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 95,790 hours, 43,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 AT DEPARTURE FLIGHT CREW REPORTS L1 DOOR SLIDE WILL NOT ARM. CORRECTIVE ACTION: CLEARED DEBRIS FROM UNDER GIRT BAR MECHANISM. DOOR IS ARMING NORMALLY WITH SLIDE ARM LIGHT. (8600248)
